Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COMFORT; SET, ADMINISTRATION, INTRAVASCULAR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COMFORT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number
1002830
Medical Device Problem Codes
Partial Blockage (1065); Material Twisted/Bent (2981)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/09/2026
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
COMFORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA 4320
6032470255
MDR Report Key
25789740
Report Number
3003442380-2026-49346
Device Sequence Number
16127154
Product Code
FPA
UDI-Device Identifier
05705244018785
UDI-Public
05705244018785
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K162812
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/11/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
1002830
Device Lot Number
6015998
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/11/2026
Initial Report FDA Received Date
07/11/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
10/31/2025
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Patient Weight
95 KG